# SDR IXXA0500121O

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994387
- Aircraft time: 89,729 hours, 36,162 cycles
- Engine: Ge CFM562
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 89,729 hours, 36,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, UNSATISFACTORY UPLATCH CHECK, NOSE GEAR IS EXTENDING DURING UPLATCH CHECK. CREW RETURNED AIRCRAFT TO DEPARTURE AND LANDED WITH NO INCIDENT.  MAINTENANCE LUBED THE UPLATCH MECHANSIM AND CHECKED OPERATION OF UPLATCH BY GEAR RETRACTION. AN UPLATCH CHECK WAS PERFORMED SEVERAL TIMES AS WELL AS NOSE WHEEL EXTENSION/RETRACTION. OPS CHECK WAS GOOD IAW ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
